# SDR USAASB03076

- Difficulty date: June 9, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2211 · Autopilot Computer
- Part: Servo
- Part number: AR6460M2
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 44,446 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, EN ROUTE TO BOS, CAPTAIN LOST HIS AUTO PILOT AND VOR.  HE SWITCHED TO THE FIRST OFFICERS AUTO PILOT AND LOST THAT AS WELL.  AT THE SAME TIME, SEVERAL INSTRUMETNS WERE GIVING ERRONEOUS DATA ALONG WITH THE MACH TRIM FAIL LIGHT AND SPEED TRIM FAIL LIGHT ILLUMINATING.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMVOED AND REPLACED THE AUTO PILOT STABILIZER TRIM SERVO AND TESTED PER MM 22-11-81.  ACCOMPLISHED SATISFACTORY FUNCTINAL CHECK OF AUTO PILOT SYSTEM.  VENDOR FOUND MAIN WORN MAGNETIC CLUTCH.  REPLACED SAME.  NO REPEAT ITEMS.  REPORTED AS OF THIS DATE.  (M)
